# SDR ASOA2012110802439

- Difficulty date: October 23, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,254 hours, 19,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED, LBL 9 BETWEEN FS 574 & 589.  REMOVED TWO SCREWS AND DAMAGED ANCHOR PLATE IAW SRM 51-41-04.  INSTALLED A NEW ANCHOR PLATE IAW SRM 51-41-04.   SDR CLOSED.
